MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H)

BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H)
Model Number ILPC444U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that patient with upper and lower bars where the low profile abutment and retaining screws fractured.Tooth # 9 has a fractured abutment and retaining screw.Discovered upon removal of hybrid for routine maintenance.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Mfr report number 0001038806 - 2020 - 01767 , section "d4: device udi number" was submitted with (b)(4) in error.Associated lot # 2013041993 was manufactured prior to 24-sep-2015, as a result, a udi number is not required.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
A certain® low profile one-piece abutment 4.1mm(d) x 4mm(h) ilpc444u was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage.No pre-existing conditions were noted on the per.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.Based on the available information, the event was unconfirmed for the abutment.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10801642
Report Number0001038806-2020-01767
Device Sequence Number16873198
Product Code NHA
UDI-Device Identifier00844868021049
UDI-Public(01)00844868021049(17)180705(10)2013041993(241)ILPC444U
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/05/2018
Device Model NumberILPC444U
Device Catalogue NumberILPC444U
Device Lot Number2013041993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer02/15/2021
02/24/2021
Initial Report FDA Received Date11/06/2020
Supplement Report FDA Received Date02/18/2021
02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR